Hello. I am hoping to hear about others' experiences of discontinuing b6 or other b vitamins - specifically which symptoms you experienced once you stopped.
I am experiencing what is probably b6 toxicity, although without major neuropathy, just minor tingling on rare occasions. My major symptom was extreme lethargy and extreme fatigue, a generally high feeling.
I have read that you should gradually reduce the amount of b6 you're taking if you've been on large doses (mine was 250 mg for approximately a year), or else you could experience what sound like severe withdrawal symptoms. I have reduced but not gradually, down to 20 mg from 250. I did this one week ago and have since experienced a a scary sensation of feeling dizzy when sitting down. I'll be going about my day when suddenly the room spins. This has actually only happened while sitting. I've also had nausea for the past couple of days, although I can't say for sure that it's related.
My fatigue has improved immensely since stopping, so I am pretty sure b6 was the culprit.
Can others please share what their symptoms were like once they discontinued? Will I gradually feel worse as it leaves my system? Should I be reducing more gradually? I know that people are advised to discontinue completely with toxicity, but I am scared about what will happen if I go off too quickly. Thanks for any advice!